, Volume 48, Issue 2, pp 189-193

Kardiogener Schock nach Adrenalektomie bei Phäochromozytom

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Ein 56-jähriger Patient unterzog sich einer Adrenalektomie bei benignem Phäochromozytom. Intraoperativ entwickelte der Patient bei der Manipulation des Tumors eine hypertensive Krise. Postoperativ wurde der Patient hypotensiv, und es kam zum kardiogenen Schock. Der Patient blieb intubiert und beatmet und war katecholaminpflichtig. Echokardiographisch zeigte sich eine schwer eingeschränkte LV-Funktion mit apikaler Akinesie bei präoperativem Normalbefund. Die LV-Angiographie bot das typische Bild des „apical balloonings“. Koronarangiographisch konnten höhergradige Stenosen ausgeschlossen werden. Bereits am 2. postoperativen Tag kam es zu einer deutlichen Besserung der LV-Funktion, die sich innerhalb der nächsten Woche nahezu vollständig normalisierte. Hervorgerufen durch die Katecholaminfreisetzung während der Adrenalektomie bei benignem Phäochromozytom, entwickelte dieser Patient intraoperativ eine Takotsubo-Kardiomyopathie mit kardiogenem Schock.

Abstract

A 56 year old patient underwent left-sided adrenalectomy for a benign pheochromocytoma. During surgery, he developed a hypertensive crisis while the tumor was being manipulated. Postoperatively, the patient became hypotensive and developed cardiogenic shock. He remained ventilated and intubated. In the subsequent echocardiography a severely impaired left ventricular function with apical akinesia was observed, while the preoperative echocardiogram was normal. Acute coronary angiography was performed which showed no significant stenoses in the coronary arteries. Apical ballooning was seen in the left ventricular angiogram. On the second postoperative day, echocardiography showed an improved left ventricular function which was almost normalized within the next week. Catecholamine release during a left-sided adrenalectomy for a benign pheochromocytoma was associated with Takotsubo cardiomyopathy complicated by cardiogenic shock.